# SDR AALA201910029010

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 17,917 hours, 2,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Faulty
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R SLIDE COVER BUSTLE LOOSE. REPLACED BOTH L/H R/H 4R SLIDE COVER BUSTLE LATCHES IAW AMM 52-11-24-03A.
